Approximations in a hyperlattice by using set-valued homomorphisms


Yilmaz S., Kazanci O.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.45, no.6, pp.1755-1766, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.15672/hjms.20164515995
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1755-1766

Abstract

In this paper, the concepts of set-valued homomorphism and strong set valued homomorphism of a hyperlattice are introduced. The notions of generalized lower and upper approximation operators constructed by means of a set-valued mapping are provided. We also propose the notions of generalized lower and upper approximations with respect to a hyperideal of a hyperlattice which is an extended notion of rough hyperideal in a hyperlattice and discuss some significiant properties of them.